# SDR AALA980687

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SKIN.  INSTALLED SKIN AND SPLICE DOUBLER PER SRM 53-30-3, FIG 5.  TST:  68,146 HOURS.  CYCLES:  45,808.  (X)
